# SDR AALA20060961

- Difficulty date: October 30, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T837/30 OCT  - AFTER TAKEOFF THE AFT LAVATORY FIRE SMOKE ALARM WENT OFF.  FLIGHT ATTENDANT REPORTED SOMETHING BURNING IN AFT LAVATORY.  ALSO REPORTED A GRINDING MOTOR SOUND WHEN THE SMOKE DISSIPATED.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER 7 AFT GALLEY OVEN AS PRECAUTION.  REPLACED RIGHT ENGINE DUE TO OIL IN HIGH PRESSURE COMPRESSOR AND ACCOMPLISHED PACK BURN AND OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
